# SDR AALA201703219044

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 16,542 hours, 1,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH WAY WALL MOUNTED LIGHT HAS LENS BROKEN ADJACENT TO SEAT 32C. REPLACED BROKEN LENS ON EMERGENCY LIGHT ADJACENT TO SEAT 32C PER AMM 33-51-05, OPS CHECK OK. THE AIRCRAFT WAS NOT GROUNDED.
